MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP,TSV,MCOL MG,4.1MM,8MM; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP,TSV,MCOL MG,4.1MM,8MM; DENTAL IMPLANT
Catalog Number TSVM4B8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
Date of Event 03/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implants at tooth sites #46 and #47 were removed due to peri-implantitis.The procedure was not completed with other implants.Symptoms as a result of the event: inflammation.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
IMP,TSV,MCOL MG,4.1MM,8MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23718985
Report Number0001038806-2025-03574
Device Sequence Number21420088
Product Code DZE
UDI-Device Identifier00889024019669
UDI-Public(01)00889024019669(17)230228(10)63932416
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2023
Device Catalogue NumberTSVM4B8
Device Lot Number63932416
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient EthnicityNon Hispanic